Manin's conjecture for quartic del Pezzo surfaces with a conic fibration

R de la Bretèche, Tim D Browning

Research output: Contribution to journalArticle (Academic Journal)peer-review

15 Citations (Scopus)

Abstract

An asymptotic formula is established for the number of Q-rational points of bounded height on a nonsingular quartic Del Pezzo surface with a conic bundle structure. 
Original languageEnglish
Pages (from-to)1-69
Number of pages69
JournalDuke Mathematical Journal
Volume160
Issue number1
DOIs
Publication statusPublished - 1 Oct 2011

Fingerprint

Dive into the research topics of 'Manin's conjecture for quartic del Pezzo surfaces with a conic fibration'. Together they form a unique fingerprint.

Cite this